Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Evaluation at half periods of Weierstrass' elliptic functions with double periods $ 1$ and $ e\sp{i\alpha }$

Author: Chih Bing Ling
Journal: Math. Comp. 19 (1965), 658-661
MSC: Primary 65.05
MathSciNet review: 0192633
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.05

Retrieve articles in all journals with MSC: 65.05

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society